MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 21X1-1/2 RB; INTRAVASCULAR CATHETER

BECTON DICKINSON BD NEEDLE ECLIPSE 21X1-1/2 RB; INTRAVASCULAR CATHETER
Catalog Number 305765
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 21x1-1/2 rb had foreign matter during the production process, a dirty cannula with black particles was discovered, please see the following pictures.This concerns your batch 4126045.To facilitate our internal evaluation, we kindly request information regarding your awareness of this defect and whether any similar analyses or potential causes have been investigated in the past.Please note that this is an enquiry and not an official complaint.Can you tell us the date of the incident? are samples available for examination? if so, where and from whom can we have it collected? address, telephone number and e-mail address are required.The date of the incident was (b)(6) 2025.Since this is only a single sample, we will be happy to send it to you.Could you give me the corresponding address? please send the sample to: bd gmbh martin ertl tullastr.8 -12 69126 heidelberg.Could you please check whether the sample we sent has arrived at your doorstep? the attached investigation report was prepared without the sample and does not contain any statements about the contamination.Yes, the pattern has arrived at me.The report is adjusted again and the pattern has been examined.
 
Additional Manufacturer Narrative
The complaint was found to be a duplicate of pr of (b)(4).Mdr submitted in (b)(4).
 
Event or Problem Description
No additional information.

Brand Name
BD NEEDLE ECLIPSE 21X1-1/2 RB
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21682399
Report Number2243072-2025-00364
Device Sequence Number8230613
Product Code FMI
UDI-Device Identifier00382903057658
UDI-Public(01)00382903057658(11)240506(17)290430(10)4126045
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305765
Device Lot Number4126045
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown